Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Mean motions and almost periodic functions


Author: Philip Hartman
Journal: Trans. Amer. Math. Soc. 46 (1939), 66-81
MSC: Primary 42.3X
DOI: https://doi.org/10.1090/S0002-9947-1939-0000068-9
MathSciNet review: 0000068
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Bohl, Über ein in der Theorie der säkularen Strömungen vorkommendes Problem, Journal für die reine und angewandte Mathematik, vol. 135 (1909), pp. 189-283.
  • [2] H. Bohr, Zur Theorie der fastperiodischen Funktionen, II, Acta Mathematica, vol. 46 (1925), pp. 101-214. MR 1555201
  • [3] -, Kleinere Beiträge zur Theorie der fastperiodischen Funktionen, I, Danske Videnskabernes Selskab, Mathematisk-Fysiske Medelelser, vol. 10 (1930), no. 10.
  • [4] H. Bohr and B. Jessen, Über die Werteverteilung der Riemannschen Zetafunktion, I, Acta Mathematica, vol. 54 (1930), pp. 1-35. MR 1555301
  • [5] P. Hartman, E. R. van Kampen, and A. Wintner, Mean motions and distribution functions, American Journal of Mathematics, vol. 59 (1937), pp. 261-269. MR 1507234
  • [6] -, On the distribution functions of almost periodic functions, American Journal of Mathematics, vol. 60 (1938), pp. 491-500. MR 1507330
  • [7] P. Hartman and A. Wintner, On the secular constants of almost periodic functions, Travaux de l'Institut Mathématique de Tblissi, vol. 2 (1937), pp. 37-40.
  • [8] E. R. van Kampen and A. Wintner, Convolutions of distributions on convex curves and the Riemann zeta-function, American Journal of Mathematics, vol. 59 (1937), pp. 175-204. MR 1507229
  • [9] B. Jessen, Über die Nullstellen einer analytischen fastperiodischen Funktion; eine Verallgemeinerung der Jensenschen Formel, Mathematische Annalen, vol. 108 (1933), pp. 485-516. MR 1512861
  • [10] -, The theory of integration in a space of an infinite number of dimensions, Acta Mathematica, vol. 63 (1934), pp. 249-323. MR 1555395
  • [11] -, Om Sekularkonstanten for en naestenperiodisk Funktion, Matematisk Tidsskrift, B, 1937, pp. 45-48.
  • [12] H. Weyl, Sur une application de la théorie des nombres à la mécanique statistique et la théorie des perturbations, Enseignement Mathématique, vol. 16 (1914), pp. 455-467.
  • [13] -, Mean motion, American Journal of Mathematics, vol. 60 (1938), pp. 889-896. MR 1507355
  • [14] A. Wintner, Upon a statistical method in the theory of diophantine approximations, American Journal of Mathematics, vol. 55 (1933), pp. 309-331. MR 1506967

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.3X

Retrieve articles in all journals with MSC: 42.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1939-0000068-9
Article copyright: © Copyright 1939 American Mathematical Society

American Mathematical Society